MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP

MEDLINE INDUSTRIES LP; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Catalog Number DYNDTN1603
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022 during a procedure the iv tubing line cracked at the connection port resulting in the patient not receiving the required medication to effectively keep them asleep.According to the facility the patient required anesthesia intervention.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2022 during a procedure the iv tubing line cracked at the connection port resulting in the patient not receiving the required medication to effectively keep them asleep.Per the facility new tubing was required and the medication line was changed.According to the facility the patient required anesthesia intervention, however, the patient's recovery was not impacted.Photos have been returned that show the customer reported issue to be confirmed however a definitive root cause has not been established.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15188330
Report Number1417592-2022-00134
Device Sequence Number5602747
Product Code FPA
UDI-Device Identifier10080196415076
UDI-Public10080196415076
Combination Product (Y/N)N
Initial Reporter CountryBD
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDTN1603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale